# SDR SWAA2023032921270

- Difficulty date: March 25, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 60,897 hours, 36,185 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG CENTER GEAR DOOR CRACKED AT FWD LOWER ATTACH POINT.<[01] REMOVED RT MLG CENTER AND INNER GEAR DOORS PER AMM 32-13-11 OK TO CONTINUE PER CDL 32-10-03 AUTHORIZATION #127001;[02] FOR PART REMOVAL PURPOSES IN MXI
